Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chronic swelling in lower abdomen, painful. What is it?

i m having a chronic problem of painful swelling in lower abdomen which appears every now and then.i have consulted various dermetologist but every one has come up with different diagonosis. some said it is herpes( i did herpes test,it was negative), some said it is an unidentified ulcer ,whereas some said is a cyst . whatever it is,its very painful and occur most of the time in the same area. recently i have read about this disease atopic dermatities and i think i m having it. only locoid lipocream gives me relief. have already done various antibiotic course but it was of no locoid oinment has finished, can i use candiderma as a substitute?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Candiderma is an antifungal and antibiotic ointment.
If the condition is atopic dermatitis as you're suggesting then candiderma has no role to play.
In this situation I will prescribe topical steroid cream to my patients.
Consult with your doctor for more help.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor